# SDR 2002FA0001330

- Difficulty date: November 14, 2002
- Submitted: November 25, 2002
- Operation: General aviation
- Make and model: Dhav DHC8*
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03600923
- Condition: Failed
- Location: Starter Gen
- Part time: 1,877 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER GENERATOR HAD BEARING FAILURE.
